Thursday, November 21, 2019

Comments by DanielleZ23

Showing 4 of 4 comments.

  • Hi,
    I want to thank Nancy n every1 else for info. I wrote in Fall 2013, terrified of coming off 800 mgs of seroquil, which I took for the sole purpose of sleep after ending an almost decade long opiate addiction.

    I want you to know, Nancy I took your advice and tapered very slowly and I am down to 175 mg. Its taken me over a year but I am almost there and because I’ve done it so slowly, I’ve had no serious symptoms. I did go to a detox in April for what I thought would be serious withdrawal from Seroquil but what actually was horrible withdrawal from Clonopin that I was not expecting. I took 1mg of Clonipin a few times a week for anxiety for about a year. The withdrawal gave me terrifying hallucinations while in detox, I felt scared all the time as if in a permanent panic attack. I couldn’t stop visualizing a plane crashing into the building with the patients burning and dying. They gave me a barbituate for a few days and all the terror and panic ended. I think a lot of people are unaware how scary BENZODIAZEPINE WITHDRAWAL can be. And doctors should stop prescribing it so easily. Panic attacks are awful but this is so much worst.

    But back to the Seroquil. I’ve been stuck at 175 mgs, which is a far reach from 800 mgs a year ago, but still I can’t seem to drop my dose any lower. Anything lower and I can not sleep. I take Remeron and Melatonin with my 175 mg of Seroquil. I am still fearful of what I’ve read on these blogs about what life will be like after Seroquil. I started out 5 foot, 98 lbs and I am now 205lbs with hypertension, hypothyroidism and beginning stages of glucose problems. I need to lose weight but always tired. I can not wait to be done with Seroquil forever. At the same time, Seroquil destroyed me, it also kind of saved me from opiate addicion many years ago. If being sober meant not sleeping, I probably would have stayed an addict.

    I hope I can somehow inspire someone who is on long-term high dose of seroquil that it is possible to get down to a low dose. and hopefully inspire myself to get off it completely. This is an ongoing battle, anyone with help or suggestions on how I can keep cutting down and still maintain healthy sleep, please let me know. And Thanks again Nancy

  • Im so sorry to hear that. Your memory loss, stuttering, and uncontrollable hand movements happened after you stopped Seroquel? I’ve been on it for years and I’m so afraid of what is going to happen when I stop it.

  • Nancy, you have given me a lot of helpful information. I’m on 800 mgs of seroquil for sleep. N I’ve been on it for like maybe 7 years. The dosage just kept getting higher along with my tolerance. My Dr. seemed to have the same attitude as yours so I been trying to ween myself off on my own. I sleep way too much and it interferes with my life. I thought because it is used to treat schizophrenia, that when I came off, I’d have schizophrenic symptoms. Seroquel is still so new, I don’t think they know much about it, and the generic just came out not very long ago, so people like me who been on it for a long time n on high dose, don’t know what I’m in for. I didn’t know about uncontrollable movements n issues with your cornea. I’m scared. I’m 28 and hope to have kids soon, I’m sorry about what you went through.

    Thanks,
    Danielle